Reference : Reactions cutanees indesirables des traitements par anticorps monoclonaux.
Scientific journals : Article
Human health sciences : Dermatology
http://hdl.handle.net/2268/12645
Reactions cutanees indesirables des traitements par anticorps monoclonaux.
French
[en] Cutaneous adverse reactions to monoclonal antibody treatments
Pierard, Claudine mailto [Centre Hospitalier Universitaire de Liège - CHU > > Dermatopathologie >]
Pierard, Gérald mailto [Centre Hospitalier Universitaire de Liège - CHU > > Dermatopathologie >]
2009
Revue Médicale de Liège
Hopital de Baviere
64
5-6
339-46
Yes (verified by ORBi)
0370-629X
Liège
Belgique
[en] Antibodies, Monoclonal/adverse effects ; Drug Eruptions/etiology ; Humans
[en] A number of adverse skin reactions can occur during some treatments using monoclonal antibodies. Some of the reactions are specifically linked to the pharmacological effect of the drug. Others are the expression of more common drug reactions. Their early recognition and their adequate management are important to consider in order to avoid a morbidity severely altering the quality of life and even the life prognosis.
http://hdl.handle.net/2268/12645

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
REACTIONS...MONOCLONAUX.pdfPublisher postprint2.07 MBView/Open

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.